# SDR REXA2025040100378

- Difficulty date: February 9, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS320.163 CORRODED BETWEEN DD4 AND DD5.    REMOVED CORRODED FRAME AT F.S. 320-163. LOCATED, DRILLED, AND INSTALLED NEW PART, P/N: 601R318032-5, IAW CRJ 700/900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01 REV. 38 DATED JUL/25/2020.
